# SDR 99ZZZM121

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 7339296
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE A VERY STRONG ACRID ODOR WAS NOTED, ACCOMPANIED BY A BURNING SENSATION IN NOSE AND THROAT.  ODOR SEEMED STRONGEST AT CAPTAINS SIDE.  UNSCHEDULED LANDING.  FOUND NR 1 PACK TURBINE BYPASS VALVE STUCK IN THE OPEN POS.  REMVOED AND REPLACED BYPASS, RAN ENGINES AND CHECKED OK.  (M)
